Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On integers of the form $k2^{n}+1$


Author: Yong-Gao Chen
Journal: Proc. Amer. Math. Soc. 129 (2001), 355-361
MSC (2000): Primary 11A07, 11B25
Published electronically: August 28, 2000
MathSciNet review: 1800230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the set of positive odd integers $k$ such that $ k2^{n} +1$ has at least three distinct prime factors for all positive integers $n$ has positive lower asymptotic density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11A07, 11B25

Retrieve articles in all journals with MSC (2000): 11A07, 11B25


Additional Information

Yong-Gao Chen
Affiliation: Department of Mathematics, Nanjing Normal University, Nanjing 210097, People’s Republic of China
Email: ygchen@pine.ninu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05916-5
PII: S 0002-9939(00)05916-5
Received by editor(s): April 29, 1999
Published electronically: August 28, 2000
Additional Notes: This research was supported by the Fok Ying Tung Education Foundation and the National Natural Science Foundation of China, Grant No 19701015
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2000 American Mathematical Society